# SDR YENA20150427094

- Difficulty date: April 27, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 21,718 hours, 13,109 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay Frm 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS FOUND IN 2 AREAS OF AFT CARGO BEAM, UNDER FORWARD AND AFT DEPRESSORS, FRAME 77, STRINGER 26R.  R & R AFT CARGO DOOR LOWER BEAM, REF SRM 51-41-01, 51-41-02, 51-41-03, AND 51-41-04.  THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
